# SDR SCNA20251031421

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 59,758 hours, 31,923 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST A SYSTEM PRESSURE DURING GEAR RETRACTION. LOW PRESURE WENT OUT AFTER GEAR RETRACTION. C/W QRH AND TURNED PUMPS OFF.  ACCOMPLISHED ENGINE RUNS-IDLE- RAN ENGINES FOR 5 MINUTES, NO DEFECTS NOTED- AIRCRAFT OK FOR SERVICE SEE LP 816482 ITEM 1 816482 ITEM 1.   REMOVED  & REPLACED LEFT EDP & LEFT EDMP & LEFT SYS CASE DRAIN FILTERS- OPS CHECK GOOD- NO DEFECTS NOTED AT THIS TIME
